Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On invariants of graphs with applications to knot theory
HTML articles powered by AMS MathViewer

by Kunio Murasugi PDF
Trans. Amer. Math. Soc. 314 (1989), 1-49 Request permission

Abstract:

To each weighted graph $\Gamma$, two invariants, a polynomial ${P_\Gamma }(x,y,z)$ and the signature $\sigma (\Gamma )$, are defined. The various partial degress of ${P_\Gamma }(x,y,z)$ and $\sigma (\Gamma )$ are expressed in terms of maximal spanning graphs of $\Gamma$. Furthermore, one unexpected property of Tutte’s dichromate is proved. These results are applied to knots or links in ${S^3}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25, 05C99, 57M15
  • Retrieve articles in all journals with MSC: 57M25, 05C99, 57M15
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 314 (1989), 1-49
  • MSC: Primary 57M25; Secondary 05C99, 57M15
  • DOI: https://doi.org/10.1090/S0002-9947-1989-0930077-6
  • MathSciNet review: 930077